Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 239, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Aug 11, 2016, 12:02 AM CDT for Clark County, Hamlin County, South Dakota. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2016, 12:02 AM CDT (05:02 UTC)
- Expired
- Aug 11, 2016, 12:45 AM CDT
- In force
- 43 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Clark County, SD, Hamlin County, SD
The radar
The Aberdeen radar (KABR), 113 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 8:00 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 5.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 984 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1716 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 497 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted.
861
WUUS53 KABR 110502
SVRABR
SDC025-057-110545-
/O.NEW.KABR.SV.W.0239.160811T0502Z-160811T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
1202 AM CDT THU AUG 11 2016
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLARK COUNTY IN NORTHEASTERN SOUTH DAKOTA...
SOUTHWESTERN HAMLIN COUNTY IN NORTHEASTERN SOUTH DAKOTA...
* UNTIL 1245 AM CDT
* AT 1201 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CARPENTER... OR 18 MILES SOUTH OF CLARK...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
WILLOW LAKE AND MAYFIELD COLONY AROUND 1215 AM CDT.
BRYANT AROUND 1225 AM CDT.
HAMLIN EDUCATION CENTER AROUND 1230 AM CDT.
LAKE NORDEN AROUND 1235 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4454 9720 4454 9785 4463 9785 4463 9797
4476 9795 4471 9716
TIME...MOT...LOC 0501Z 280DEG 47KT 4462 9784
HAIL...0.88IN
WIND...60MPH
$$
PARKIN3 follow-up statements
667
WWUS53 KABR 110516
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1216 AM CDT THU AUG 11 2016
SDC025-057-110545-
/O.CON.KABR.SV.W.0239.000000T0000Z-160811T0545Z/
CLARK SD-HAMLIN SD-
1216 AM CDT THU AUG 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN CLARK AND SOUTHWESTERN HAMLIN COUNTIES...
AT 1216 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WILLOW
LAKE... OR 19 MILES SOUTH OF CLARK...MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
BRYANT AND VIENNA AROUND 1225 AM CDT.
KELLERTON CHURCH AROUND 1230 AM CDT.
HAMLIN EDUCATION CENTER AROUND 1235 AM CDT.
LAKE NORDEN AND HAYTI AROUND 1240 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4454 9720 4454 9785 4475 9785 4471 9716
TIME...MOT...LOC 0516Z 274DEG 47KT 4462 9761
HAIL...1.25IN
WIND...70MPH
$$
PARKIN303
WWUS53 KABR 110533
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1233 AM CDT THU AUG 11 2016
SDC025-057-110545-
/O.CON.KABR.SV.W.0239.000000T0000Z-160811T0545Z/
CLARK SD-HAMLIN SD-
1233 AM CDT THU AUG 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN CLARK AND SOUTHWESTERN HAMLIN COUNTIES...
AT 1233 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAMLIN
EDUCATION CENTER...OR 20 MILES NORTH OF LAKE THOMPSON STATE
RECREATION AREA...MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
HAYTI AROUND 1240 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4454 9767 4474 9765 4471 9716 4454 9720
TIME...MOT...LOC 0533Z 268DEG 47KT 4460 9733
HAIL...1.00IN
WIND...70MPH
$$
PARKIN446
WWUS53 KABR 110545
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1245 AM CDT THU AUG 11 2016
SDC025-057-110554-
/O.EXP.KABR.SV.W.0239.000000T0000Z-160811T0545Z/
CLARK SD-HAMLIN SD-
1245 AM CDT THU AUG 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK AND
SOUTHWESTERN HAMLIN COUNTIES WILL EXPIRE AT 1245 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL
BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHEASTERN SOUTH DAKOTA.
LAT...LON 4454 9767 4474 9765 4471 9716 4454 9720
TIME...MOT...LOC 0542Z 280DEG 47KT 4460 9733
$$
PARKINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 11:52 PM CDT, 10 minutes earlier.
Area forecast discussion, Aug 10, 11:52 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Aberdeen SD 1152 PM CDT WED AUG 10 2016 .UPDATE... Issued at 1152 PM CDT WED AUG 10 2016 Updated to remove several counties from the watch and adjust pops. UPDATE Issued at 657 PM CDT WED AUG 10 2016 00z aviation discussion updated below. && .SHORT TERM...(This Evening through Friday Night) Issued at 328 PM CDT WED AUG 10 2016 The first round of convection quickly getting going on the WAA along the ND/SD border has mainly stayed to the north, and been limited across SD through 1945Z. Will continue to monitor as several boundaries are now set up across the CWA. This primes us for later this afternoon. Continue to have Severe Thunderstorm watch 439 in effect until 8pm CDT this evening. Starting to see more cells rapidly pop up east of ABR just before 20Z as the heat index values rise above 100 across much of the area, with the dewpoint already up to 75 at ABR. Small scale models have been of little help this afternoon. The HiRes-ARW was one of the most promising solutions, but had a bowing feature over northeastern SD at this time. Will continue to monitor the current trends. The second round of convection should be centered closer to the sfc low southwest of PIR. Timing is still a concern with the evening convection, but wind and hail look to be the main threats. Much of the area also remains in the 5% tornado area, or probability of a tornado within 25 miles of a point. Good shear and an intensifying LLJ will be the story tonight. DCAPE values will be over 1000j/kg. Am also concerned about the heavy rain potential with any stronger storms as PW values are closer to 2-2.25in along northern SD and eastern SD/west central MN through around 09Z. Consensus is to have the thunderstorm activity restricted to the eastern third of the CWA after 06Z Thursday, as the low slow moving sfc low slides to our southeast counties by daybreak Thursday. Still have slow chance pops going through the day over eastern SD and west central MN, but severe potential will be off to our southeast during the day Thursday. Otherwise through Friday night, the trend will be slowly increasing pressure with temperatures returning to near normal values Thursday and Friday afternoon on northerly winds on the back side of the low. .LONG TERM...(Saturday through Wednesday) Issued at 328 PM CDT WED AUG 10 2016 An upper trough will finish exiting to the northeast on Saturday. A broad ridge will build in for the start of next week. However, by Monday night weak sfc low pressure and a few weak shortwaves will traverse the Dakotas. At the moment, the energy does not seem sufficient to overcome drier air near the sfc so pops remain low in the forecast. Cannot completely rule out a shower or two Mon through Wednesday. Temperatures will rise into the upper 80s to lower 90s under the ridge. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 657 PM CDT WED AUG 10 2016 Scattered thunderstorms are expected through the night as an upper level low pressure trough and surface cold front moves through the region. All terminals could be affected at or in the vicinity into the early morning hours. There could be some mvfr ceilings and vsbys with the storms if they affect a terminal. Otherwise, vfr conditions are expected through tonight and Thursday. && .ABR Watches/Warnings/Advisories... SD...NONE. MN...NONE. && UPDATE...Mohr SHORT TERM...KF LONG TERM...Wise AVIATION...Mohr
Hazardous weather outlook, Aug 10, 4:10 AM CDT, 19 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 410 AM CDT WED AUG 10 2016 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-110915- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 410 AM CDT WED AUG 10 2016 /310 AM MDT WED AUG 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT EARLY THIS MORNING...SCATTERED STORMS WILL CONTINUE TO MOVE ACROSS THE NORTHERN TIER OF SOUTH DAKOTA. THE RISK FOR SEVERE WEATHER IS LOW. LOW PRESSURE WILL DEVELOP TO OUR WEST TODAY...DRAWING A SECOND SURGE OF HOT AIR INTO THE REGION. THIS WILL COMBINE WITH OUR HUMID CONDITIONS RESULTING IN HEAT INDEX VALUES BETWEEN 95 AND 105 DEGREES THIS AFTERNOON. THIS EVENING WE WILL ALSO SEE ADDITIONAL THUNDERSTORM ACTIVITY IN THE VICINITY OF THE LOW PRESSURE AS IT MOVES INTO CENTRAL SOUTH DAKOTA. STORMS WILL PROCEED TO THE EAST AHEAD OF A COLD FRONT. STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND STRONG WINDS THE MAIN THREAT. CANT RULE OUT A TORNADO OR TWO AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND OVERNIGHT. CONNELLY
In the hours before
Local storm report, Aug 10, 10:10 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1010 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST NORTHVILLE 45.15N 98.58W
08/10/2016 E70 MPH SPINK SD LAW ENFORCEMENT
NICKEL HAIL.
&&
KGLocal storm report, Aug 10, 10:13 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1013 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND GST 4 WSW BATH 45.44N 98.39W
08/10/2016 M57 MPH BROWN SD ASOS
.
&&
KGLocal storm report, Aug 10, 10:23 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1023 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 3 NNE MINA 45.48N 98.73W
08/10/2016 EDMUNDS SD PUBLIC
5 TO 6 INCH DIAMETER BRANCHES DOWN.
&&
KSLocal storm report, Aug 10, 10:48 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1048 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM TSTM WND GST 9 WSW IONA 43.50N 99.60W
08/10/2016 E65 MPH LYMAN SD PUBLIC
1028 THROUGH 1035. .
&&
KGSpecial weather statement, Aug 10, 10:54 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1054 PM CDT WED AUG 10 2016 SDZ008-011-018>021-110445- GRANT SD-CODINGTON SD-CLARK SD-SPINK SD-ROBERTS SD-DAY SD- 1054 PM CDT WED AUG 10 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SPINK...WESTERN GRANT...NORTHERN CLARK...SOUTHWESTERN ROBERTS...NORTHWESTERN CODINGTON AND DAY COUNTIES UNTIL 1145 PM CDT... AT 1054 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF ROSLYN TO NEAR GLENDALE COLONY. MOVEMENT WAS EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WEBSTER...CLARK...WAUBAY...BRISTOL...ROSLYN...DOLAND...WALLACE... BRADLEY...ORTLEY...GRENVILLE...GARDEN CITY...RAYMOND...BUTLER... LILY...ENEMY SWIM LAKE...ANTELOPE LAKE...ENEMY SWIM HOUSING... CAMPBELL SLOUGH...FINLEY HEIGHTS HOUSING AND CROCKER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHEASTERN SOUTH DAKOTA. LAT...LON 4549 9704 4480 9756 4481 9825 4557 9763 TIME...MOT...LOC 0354Z 282DEG 30KT 4555 9762 4481 9822 PARKIN
Special weather statement, Aug 10, 11:33 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1133 PM CDT WED AUG 10 2016
SDZ018-019-110515-
CLARK SD-SPINK SD-
1133 PM CDT WED AUG 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SPINK AND CLARK COUNTIES
UNTIL 1215 AM CDT...
AT 1132 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER RAYMOND...OR 8 MILES WEST OF CLARK...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
REDFIELD...CLARK...WILLOW LAKE...TULARE...DOLAND...FRANKFORT...
GARDEN CITY...RAYMOND...HILLSIDE COLONY...CLARK COLONY...
SPINK COLONY...MAYFIELD COLONY...GLENDALE COLONY...SPOTTSWOOD...
CARPENTER...HILLCREST COLONY...TWIN LAKES AND FORDHAM COLONY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHEASTERN SOUTH DAKOTA.
LAT...LON 4474 9753 4460 9761 4460 9786 4463 9786
4464 9859 4489 9855 4505 9789 4502 9750
TIME...MOT...LOC 0432Z 280DEG 14KT 4488 9790
PARKINThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:03 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Dewey, Walworth | 42 min |
| Aug 10, 7:11 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Jones, Stanley | 39 min |
| Aug 10, 7:14 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Edmunds, McPherson, Walworth | 33 min |
| Aug 10, 7:26 PM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey, Walworth | 34 min |
| Aug 10, 7:27 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Potter, Sully | 35 min |
| Aug 10, 7:41 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Dewey, McPherson, Walworth | 26 min |
| Aug 10, 8:05 PM CDT | Severe Thunderstorm Warning | ABR | Potter | 18 min |
| Aug 10, 8:10 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Jones, Lyman, Stanley | 35 min |
| Aug 10, 8:22 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds, McPherson | 24 min |
| Aug 10, 8:30 PM CDT | Flash Flood Warning | ABR | Dewey, Potter | 6 hr |
| Aug 10, 8:32 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Potter, Walworth | 28 min |
| Aug 10, 8:53 PM CDT | Tornado Warning | ABR | Potter | 24 min |
| Aug 10, 8:58 PM CDT | Severe Thunderstorm Warning | ABR | Potter, Walworth | 20 min |
| Aug 10, 9:02 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Jones, Lyman, Stanley, Sully | 43 min |
| Aug 10, 9:22 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds | 38 min |
| Aug 10, 9:36 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds | 39 min |
| Aug 10, 9:57 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 33 min |
| Aug 10, 10:14 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Spink | 46 min |
| Aug 10, 10:28 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Day, Spink | 24 min |
| Aug 10, 10:54 PM CDT | Special Weather Statement | ABR | Clark, Day | 51 min |
| Aug 10, 11:29 PM CDT | Areal Flood Warning | ABR | Day, Roberts | 9 hr |
| Aug 10, 11:33 PM CDT | Special Weather Statement | ABR | Clark, Spink | 42 min |
| Aug 11, 12:41 AM CDT | Special Weather Statement | ABR | Deuel, Hamlin | 49 min |
| Aug 11, 6:28 PM CDT | Severe Thunderstorm Warning | ABR | Stanley | 47 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.